This is page 1 of 1 (This thread has 23 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
cheeryface, if you take too many paracetamol (I don't mean over the recommended dose, but just if you take them very regularly) then they can actually cause headaches. This could possibly be the problem - becomes a viscious circle.
It might be sinuses and you don't get snotty at all until they decide to come down.
When you lower your head to your chest, does it feel like your face is about to fall down?
If not, it can still be a number of things. My mother once caught fungus from a pool she was frequenting at the time. Many months of pain and anxiety later, doctors realized the sinuses behind her eyes were all infected with this fungus. They cleared it out and she is fine.
I hope you feel better soon. And I second the motion that you should Go To A Doctor .
the blood pumping throu your ears makes the blood pressure most likely to me.
of course you are bound to worry about brain tumours because of your uncle.
my DH has a brain tumour he hasn't had the symptoms you described.
go to the doctors.
Ok hon if you are youngish which I guess you are it is highly unlikely to be something serious....a brain tumour is extremely unlikely and really tends not to present like this (public perception aside headaches etc are not common presentation of brain tumours)...equally blood pressure tends not to present like this (it has to be very high indeed for any serious symptoms)..
It is more likely to be something locally ears sinus etc
Anxiety and worry can make it worse vicious cycle
So saying go and see your GP - any half good one will do a good history and exam and maybe some blood tests to r/o anything serious why are you avoiding going it won't make it go away by itself!
cheeryface, I'm almost certain that you have what I have - I could have wrote this last week, I was 100% convinced I had a brain tumour, I was taking ibuprofen and panadol and nothing would shift the headache, the throbbing was right round to the back of my neck, I've never had anyhting like that before. I too suffered waves of nausea and dizziness. Honestly, go and see GP, get some antibiotics and you will feel better in no time. I really can sympathise, I've felt really awful with it. Hope you feel better soon.x